# SDR R61A2024062600292

- Difficulty date: June 21, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 50,058 hours, 31,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BI-WEEKLY INSPECTION FOUND WASTE DOOR CUTOUT SKIN CORRODED. REMOVED AND REPLACED CORRODED SKIN IAW ETD2024-170-017358 AND EMB 170/175 SRM 51-41-01 AND 51-41-02. ALSO REF VP-022217-2024 FOR WORK PERFORMED.
